# SDR JGVR20180727001

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 10,512 hours, 6,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND AIRCRAFT OEM DATA TAG, REMOVED DATA TAG, MECHANICALLY BLENDED CORRODED AREA, PERFORMED NDT AND REPORTED RESULTS FOR DISPOSITION. CLEANED, TREATED, PRIMED AND PAINT AREA IAW REPAIR MEMO. REINSTALLED EXISTING AIRCRAFT DATA TAG.
